# SDR IPXA2023112165005

- Difficulty date: November 13, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N369UP
- Make and model: Boeing 767-300
- Aircraft serial: 66240
- Aircraft time: 8,957 hours, 3,458 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Part number: UNKNOWN
- Part serial: NA
- Condition: Deformed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND MAIN ENTRY DOOR DOORWAY ARMING LEVER HINGE ASSY DEFORM (REPLACE). 1.I.A.W AMM 20-11-00-910-802 REV.140 REPLACE HINGE ASSY. 2.I.A.W AMM 52-12-02-404-025 REV.140 INSTALL DOORWAY LINING AND OPERATE HANDLE WAS NORMAL. 3.I.A.W AMM 33-51-01-402-030 REV.140 PERFORM EXIT SIGN LAMP TEST WAS SATISFACTORY. 4.JOB COMPLETED AND CONDITION CHECK NORMAL. REVIEW COMPLETED
